MAUDE Adverse Event Report: ZIMMER BIOMET, INC. 1.7 MM SQUARE DRIVER; DRIVER, PROSTHESIS

ZIMMER BIOMET, INC. 1.7 MM SQUARE DRIVER; DRIVER, PROSTHESIS
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/02/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Report source: foreign country: (b)(4).Complaint sample was evaluated and the reported event was confirmed.Visual examination of the returned product identified the device is fractured.Device was submitted for further analysis.Analysis determined that the device fractured due to torsional overload.The crack initiation is suspected to be at one of the four corners of the square driver.Sheared ductile overload dimples identified in multiple regions on the fracture surface.The final rupture appeared to be in the center of the fracture in tensile overload mode, exhibiting normal ductile dimples.The device history record (dhr) was reviewed and no discrepancies relevant to the reported event were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported the screwdriver socket does not fit into screw head.It was reported attachment is too big and missing gradation.The product was returned fractured.Attempts have been made and additional information on the reported event is unavailable at this time.

Brand Name
1.7 MM SQUARE DRIVER
Common Device Name
DRIVER, PROSTHESIS
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key13693122
Report Number0001825034-2022-00477
Device Sequence Number5111722
Product Code HWR
UDI-Device Identifier00880304533516
UDI-Public(01)00880304533516(11)210109(10)CA5JL57
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number231200101
Device Lot NumberCA5JL57
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/14/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2022
Initial Report FDA Received Date03/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/09/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown